From exception to rule:from 9/11 to the comedy of (t)errors

Diken, Bulent (2006) From exception to rule:from 9/11 to the comedy of (t)errors. Irish Journal of Sociology, 15 (1). pp. 81-98. ISSN 0791-6035

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Irish Journal of Sociology
Departments: Faculty of Arts & Social Sciences > Sociology
ID Code: 62032
Deposited By: ep_importer_pure
Deposited On: 06 Feb 2013 17:45
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:17
URI: https://eprints.lancs.ac.uk/id/eprint/62032

Actions (login required)

View Item View Item